Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Irreducible J-decompositions of the Lie algebras Apn-1

  • 44 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. I. Kostrikin, I. A. Kostrikin, and V. A. Ufnarovskii, “Orthogonal decompositions of simple Lie algebras (of types An),” Tr. Mat. Inst. Akad. Nauk SSSR,158, 105–120 (1981).

  2. 2.

    D. N. Ivanov, “Orthogonal decompositions of Lie algebras of type Apn-1 and isotropic fibrations,” Usp. Mat. Nauk,42, No. 4, 187–188 (1987).

  3. 3.

    D. N. Ivanov, “Orthogonal decompositions of Lie algebras of type Apn-i and Dn with finite number of classes of similar invariant sublattices,” Vestn. Mosk. Gos. Univ., Ser. 1, Mat. Mekh., No. 2, 40–43 (1989).

  4. 4.

    C. Hering, “Transitive linear groups which contain irreducible subgroups of prime order. II,” J. Algebra,93, 151–164 (1985).

  5. 5.

    D. Gorenstein, Finite Simple Groups. Introduction to Their Classification, Plenum Publishing Corp., New York (1982).

  6. 6.

    M. Suzuki, “On a class of doubly transitive groups,” Ann. Math.,75, No. 1, 105–145 (1962).

  7. 7.

    H. Lüneburg, Translation Planes, Springer-Verlag, Berlin-New York (1980).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 49, No. 5, pp. 128–134, May, 1991.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

T'ep, F.K. Irreducible J-decompositions of the Lie algebras Apn-1. Mathematical Notes of the Academy of Sciences of the USSR 49, 531–535 (1991). https://doi.org/10.1007/BF01142652

Download citation